# SDR SWAA2025030494766

- Difficulty date: February 10, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,274 hours, 31,273 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER CLIP - BS 685; STR 3L<[01] REMOVED AND REPLACED STRINGER CLIP AT BS 685; STR 3L IAW SRM 51-40-02-0G-0 AND DWG 144A1106;[02] REMOVED AND REPLACED STRINGER CLIP AT BS 685; STR 3L IAW SRM 51-40-02-0G-0 AND DWG 144A1106 SH1; REV B
